# SDR UALA2011071103446

- Difficulty date: July 11, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 41,093 hours, 10,606 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 3953
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK 'AUTO' TEMPERATURE CONTROL SYSTEM(S) INOPERATIVE.  DEFERRED PER SAMC.  REPLACED TEMP CONTROL VALVE.  PACK OPS NORMAL.
